# SDR RAIA951114

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NA1588012
- Condition: Shattered
- Location: Lt Cockpit
- Part time: 14,917 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7405 - FYV - FIRST OFFICERS WINDSCREEN OUTER PANE SHATTERED.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS WINDSCREEN.  (M)
